# SDR CHQA000551

- Difficulty date: September 4, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N287
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 8,671 hours, 6,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY EXIT LIGHTS ARE INOP.  REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY IAW EMB 145 AMM 33-50-04.
